Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/6688
Título: Explosion of smoothness from a point to everywhere for conjugacies between diffeomorphisms on surfaces
Autor: Ferreira, Flávio
Pinto, Alberto A.
Palavras-chave: Hyperbolicity
Conjugacy
Rigidity
Data: 2003
Editora: Cambridge University Press
Citação: Ferreira, F., & Pinto, A. A. (2003). Explosion of smoothness from a point to everywhere for conjugacies between diffeomorphisms on surfaces. Ergodic Theory and Dynamical Systems, 23, 509–517. doi:10.1017/S0143385702001347
Resumo: For diffeomorphisms on surfaces with basic sets, we show the following type of rigidity result: if a topological conjugacy between them is differentiable at a point in the basic set then the conjugacy has a smooth extension to the surface. These results generalize the similar ones of D. Sullivan, E. de Faria and ours for one-dimensional expanding dynamics.
Peer review: yes
URI: http://hdl.handle.net/10400.22/6688
DOI: 10.1017/S0143385702001347
ISSN: 0143-3857
1469-4417
Versão do Editor: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=146159&fulltextType=RA&fileId=S0143385702001347
Aparece nas colecções:ESEIG - MAT - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_FlavioFerreira_2003_1.pdf170,29 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.